MAUDE Adverse Event Report: CORIN LTD TRINITY; DUAL MOBILITY SYSTEM

CORIN LTD TRINITY; DUAL MOBILITY SYSTEM
Model Number 325.05.045
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report the following additional information was requested from the reporter: post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, did the patient experience any slips/ falls or other trauma post primnary surgery? did the patient follow correct post-op protocol? an update on the patient post revision.The appropriate device details have been provided and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa.However, this event occured outside the usa.The submission of this report does not constitute an admission that the device reporting entities respresentivitive or distributer caused or contributed to this event.
 
Event or Problem Description
Trinity dual mobility revision of the ecima insert and biolox delta ceramic head after approximately 3 weeks due to dislocation.
 
Additional Manufacturer Narrative
Per (b)(4) final report: the following additional information was requested from the reporter: - post primary and pre revision x-rays - operative notes (primary and revision) - patient weight, activity level and medical history - did the patient experience any slips/ falls or other trauma post primnary surgery? - did the patient follow correct post-op protocol? - an update on the patient post revision.The information was not provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.Review of these records revelaed no product non-conformity or deviation from process that would have caused or contributed to the reported dislocation.Based on the available information, no further investigation can be conducted and the root cause of the reported dislocation could not be determined.Therefore, this case is now considered closed, however, should any additional information be provided then this case may be reopened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa.However, this event occured outside the usa.The submission of this report does not constitute an admission that the device reporting entities respresentivitive or distributer caused or contributed to this event.
 
Event or Problem Description

Brand Name
TRINITY
Common Device Name
DUAL MOBILITY SYSTEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23064037
Report Number9614209-2025-00579
Device Sequence Number10044738
Product Code LZO
UDI-Device Identifier05055343893548
UDI-Public05055343893548
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number325.05.045
Device Catalogue NumberN/A
Device Lot Number509566
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY BIOLOX DELTA CERAMIC HEAD:104.2805, (B)(6).; TRINITY BIOLOX DELTA CERAMIC HEAD:104.2805, (B)(6).
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexFemale